# SDR U2RA201807260001

- Difficulty date: June 4, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 95,505 hours, 14,278 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Rib
- Part number: 65B10865
- Condition: Cracked
- Location: Lt Wing
- Part time: 95,505 hours, 14,278 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE SUPPORT RIB WEB AT WBL 255.692 INBOARD OF THE NR 6 SPOILER IS CRACKED.  REMOVED CRACKED WEB, FABRICATED NEW LAMINATED WEB IN ACCORDANCE WITH STRUCTURAL REPAIR MANUAL 57-51-02-01-1 IDENTIFICATION AND INSTALLED NEW WEB IN ACCORDANCE WITH STRUCTURAL REPAIR MANUAL 51-40-02.
